Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Sep 9, 2016, 8:37 AM CDT for Ottawa County, Oklahoma. It took effect at Sep 10, 2016, 3:13 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 8:37 AM CDT (13:37 UTC)
- In effect from
- Sep 10, 2016, 3:13 PM CDT
- Expired
- Sep 14, 2016, 6:45 PM CDT
- In force
- 4 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
245 WGUS44 KTSA 091337 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 837 AM CDT FRI SEP 9 2016 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-092137- /O.NEW.KTSA.FL.W.0017.160910T2013Z-000000T0000Z/ /COMO2.2.ER.160910T2013Z.160914T0600Z.000000T0000Z.NO/ 837 AM CDT FRI SEP 9 2016 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Saturday afternoon until further notice. * At 7:30 AM Friday, the stage was 4.38 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Saturday afternoon and continue to rise to near 19.4 feet by Wednesday before dawn. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
20 follow-up statements
640 WGUS84 KTSA 091928 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 228 PM CDT FRI SEP 9 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-100328- /O.EXT.KTSA.FL.W.0017.160911T0345Z-000000T0000Z/ /COMO2.2.ER.160911T0345Z.160913T1800Z.000000T0000Z.NO/ 228 PM CDT FRI SEP 9 2016 The Flood Warning continues for The Neosho River near Commerce. * from Saturday evening until further notice. * At 1:30 PM Friday, the stage was 4.92 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Saturday evening and continue to rise to near 18.9 feet early Tuesday afternoon. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
603 WGUS84 KTSA 091929 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 229 PM CDT FRI SEP 9 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-100329- /O.EXT.KTSA.FL.W.0017.160911T0345Z-000000T0000Z/ /COMO2.2.ER.160911T0345Z.160913T1800Z.000000T0000Z.NO/ 229 PM CDT FRI SEP 9 2016 The Flood Warning continues for The Neosho River near Commerce. * from Saturday evening until further notice, or until the warning is cancelled. * At 1:30 PM Friday, the stage was 4.92 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Saturday evening and continue to rise to near 18.9 feet early Tuesday afternoon. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
706 WGUS84 KTSA 100133 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 833 PM CDT FRI SEP 9 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-100933- /O.EXT.KTSA.FL.W.0017.160911T1052Z-160914T1213Z/ /COMO2.2.ER.160911T1052Z.160913T0600Z.160914T0613Z.NO/ 833 PM CDT FRI SEP 9 2016 The Flood Warning continues for The Neosho River near Commerce. * from late Saturday night to Wednesday morning, or until the warning is cancelled. * At 7:30 PM Friday, the stage was 5.58 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage early Sunday morning and continue to rise to near 18.2 feet by Tuesday morning. The river is expected to fall below flood stage Wednesday before dawn . * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
232 WGUS84 KTSA 100706 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 206 AM CDT SAT SEP 10 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-101506- /O.EXT.KTSA.FL.W.0017.160911T0515Z-160914T0900Z/ /COMO2.2.ER.160911T0515Z.160912T1800Z.160914T0300Z.NO/ 206 AM CDT SAT SEP 10 2016 The Flood Warning continues for The Neosho River near Commerce. * from late tonight to late Tuesday night, or until the warning is cancelled. * At 1:30 AM Saturday, the stage was 6.32 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Sunday before dawn and continue to rise to near 18.0 feet by early Monday afternoon. The river is expected to fall below flood stage late Tuesday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
253 WGUS84 KTSA 101302 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 802 AM CDT SAT SEP 10 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-102102- /O.EXT.KTSA.FL.W.0017.160911T0027Z-160914T0900Z/ /COMO2.2.ER.160911T0027Z.160912T1800Z.160914T0300Z.NO/ 802 AM CDT SAT SEP 10 2016 The Flood Warning continues for The Neosho River near Commerce. * from this evening to late Tuesday night, or until the warning is cancelled. * At 7:30 AM Saturday, the stage was 10.99 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage this evening and continue to rise to near 18.0 feet by early Monday afternoon. The river is expected to fall below flood stage late Tuesday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
942 WGUS84 KTSA 102041 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 341 PM CDT SAT SEP 10 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-110441- /O.EXT.KTSA.FL.W.0017.160910T2052Z-160914T2027Z/ /COMO2.2.ER.160910T2052Z.160912T1800Z.160914T1427Z.NO/ 341 PM CDT SAT SEP 10 2016 ...Flood Warning extended until Wednesday afternoon... The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 3:30 PM Saturday, the stage was 14.94 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late this afternoon and continue to rise to near 18.0 feet by early Monday afternoon. The river is expected to fall below flood stage late Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
837 WGUS84 KTSA 110129 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 829 PM CDT SAT SEP 10 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-110929- /O.CON.KTSA.FL.W.0017.000000T0000Z-160914T2027Z/ /COMO2.2.ER.160910T2048Z.160912T1800Z.160914T1427Z.NO/ 829 PM CDT SAT SEP 10 2016 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 7:30 PM Saturday, the stage was 15.58 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.0 feet early Monday afternoon. The river is expected to fall below flood stage late Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
494 WGUS84 KTSA 110803 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 303 AM CDT SUN SEP 11 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-111603- /O.EXT.KTSA.FL.W.0017.000000T0000Z-160914T1953Z/ /COMO2.2.ER.160910T2048Z.160912T1800Z.160914T1353Z.NO/ 303 AM CDT SUN SEP 11 2016 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 2:30 AM Sunday, the stage was 16.50 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.0 feet early Monday afternoon. The river is expected to fall below flood stage Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
274 WGUS84 KTSA 111323 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 823 AM CDT SUN SEP 11 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-112123- /O.CON.KTSA.FL.W.0017.000000T0000Z-160914T1953Z/ /COMO2.2.ER.160910T2048Z.160912T1800Z.160914T1353Z.NO/ 823 AM CDT SUN SEP 11 2016 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 7:30 AM Sunday, the stage was 16.82 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.0 feet early Monday afternoon. The river is expected to fall below flood stage Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
152 WGUS84 KTSA 111918 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 218 PM CDT SUN SEP 11 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-120318- /O.CON.KTSA.FL.W.0017.000000T0000Z-160914T1953Z/ /COMO2.2.ER.160910T2048Z.160912T1800Z.160914T1353Z.NO/ 218 PM CDT SUN SEP 11 2016 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 17.11 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.0 feet early Monday afternoon. The river is expected to fall below flood stage Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
816 WGUS84 KTSA 120220 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 920 PM CDT SUN SEP 11 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-121020- /O.EXT.KTSA.FL.W.0017.000000T0000Z-160914T2204Z/ /COMO2.1.ER.160910T2048Z.160913T0000Z.160914T1604Z.NO/ 920 PM CDT SUN SEP 11 2016 ...Flood Warning extended until Wednesday afternoon... The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 8:30 PM Sunday, the stage was 17.32 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.9 feet Monday evening. The river is expected to fall below flood stage late Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
822 WGUS84 KTSA 121330 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 829 AM CDT MON SEP 12 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-122129- /O.EXT.KTSA.FL.W.0017.000000T0000Z-160915T1409Z/ /COMO2.1.ER.160910T2048Z.160914T0000Z.160915T0809Z.NO/ 829 AM CDT MON SEP 12 2016 ...Flood Warning extended until Thursday morning... The Flood Warning continues for The Neosho River near Commerce. * until Thursday morning, or until the warning is cancelled. * At 7:30 AM Monday, the stage was 17.51 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor to near Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue to slowyly rise to near 17.9 feet Tuesday evening. The river is expected to fall below flood stage early Thursday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
884 WGUS84 KTSA 121849 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 149 PM CDT MON SEP 12 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-130249- /O.EXT.KTSA.FL.W.0017.000000T0000Z-160915T1000Z/ /COMO2.1.ER.160910T2048Z.160914T0000Z.160915T0400Z.NO/ 149 PM CDT MON SEP 12 2016 The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night, or until the warning is cancelled. * At 1:30 PM Monday, the stage was 17.54 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor to near Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.9 feet Tuesday evening. The river is expected to fall below flood stage late Wednesday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
515 WGUS84 KTSA 130121 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 821 PM CDT MON SEP 12 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-130921- /O.EXT.KTSA.FL.W.0017.000000T0000Z-160915T0855Z/ /COMO2.1.ER.160910T2048Z.160913T1800Z.160915T0255Z.NO/ 821 PM CDT MON SEP 12 2016 The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 17.65 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.9 feet Wednesday before dawn . The river is expected to fall below flood stage late Wednesday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
329 WGUS84 KTSA 131317 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 817 AM CDT TUE SEP 13 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-132117- /O.EXT.KTSA.FL.W.0017.000000T0000Z-160915T1045Z/ /COMO2.1.ER.160910T2048Z.160913T1800Z.160915T0445Z.NO/ 817 AM CDT TUE SEP 13 2016 ...Flood Warning extended until late Wednesday night... The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night, or until the warning is cancelled. * At 7:30 AM Tuesday, the stage was 17.76 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.9 feet Wednesday morning. The river is expected to fall below flood stage late Wednesday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
567 WGUS84 KTSA 131901 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 200 PM CDT TUE SEP 13 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-140300- /O.CON.KTSA.FL.W.0017.000000T0000Z-160915T1045Z/ /COMO2.1.ER.160910T2048Z.160913T1830Z.160915T0445Z.NO/ 200 PM CDT TUE SEP 13 2016 The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night, or until the warning is cancelled. * At 1:30 PM Tuesday, the stage was 17.90 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will remain nearly steady at 17.9 feet through Wednesday afternoon. The river will then begin to fall and is forecast to be below flood stage by late Wednesday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
395 WGUS84 KTSA 140102 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 802 PM CDT TUE SEP 13 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-140902- /O.EXT.KTSA.FL.W.0017.000000T0000Z-160915T1106Z/ /COMO2.1.ER.160910T2048Z.160913T2345Z.160915T0506Z.NO/ 802 PM CDT TUE SEP 13 2016 ...Flood Warning extended until Thursday morning... The Flood Warning continues for The Neosho River near Commerce. * until Thursday morning, or until the warning is cancelled. * At 7:30 PM Tuesday, the stage was 17.91 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by Thursday before dawn . * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
086 WGUS84 KTSA 141331 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 831 AM CDT WED SEP 14 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-142131- /O.EXT.KTSA.FL.W.0017.000000T0000Z-160915T0506Z/ /COMO2.1.ER.160910T2048Z.160914T0715Z.160914T2306Z.NO/ 831 AM CDT WED SEP 14 2016 The Flood Warning continues for The Neosho River near Commerce. * until late tonight, or until the warning is cancelled. * At 7:30 AM Wednesday, the stage was 17.45 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by this evening. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
101 WGUS84 KTSA 141843 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 143 PM CDT WED SEP 14 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-150128- /O.EXT.KTSA.FL.W.0017.000000T0000Z-160915T0128Z/ /COMO2.1.ER.160910T2048Z.160914T0715Z.160914T1928Z.NO/ 143 PM CDT WED SEP 14 2016 The Flood Warning continues for The Neosho River near Commerce. * until this evening, or until the warning is cancelled. * At 1:30 PM Wednesday, the stage was 15.37 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by this afternoon. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
604 WGUS84 KTSA 142345 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 645 PM CDT WED SEP 14 2016 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-150015- /O.CAN.KTSA.FL.W.0017.000000T0000Z-160915T0128Z/ /COMO2.1.ER.160910T2048Z.160914T0715Z.160914T1912Z.NO/ 645 PM CDT WED SEP 14 2016 The Flood Warning is cancelled for The Neosho River near Commerce. * At 6:30 PM Wednesday, the stage was 13.05 feet. * Flood stage is 15.0 feet. * The river fell below flood stage this afternoon. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. * Impact...At 14.0 feet, low lying areas along the river in Riverview Park are threatened by high water, and faster flows are expected. Use extra caution or avoid recreational activities near the river. Interests near the river should continue to monitor later forecasts. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 9, 6:43 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Sep 9, 6:43 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 643 AM CDT FRI SEP 9 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered showers and thunderstorms have developed across NE OK and NW AR early this morning. Vsby dropped into the IFR and MVFR range as rain passed over the terminals. Hi-res models have this activity gradually dissipating by 17Z. Another round of showers and thunderstorms expected tonight as a cold front nears then moves through the region. Model guidance brings the 2nd round into the northern terminals between 00-02Z. Winds will veer around to more northwesterly and become gusty. && .PREV DISCUSSION... /Issued 317 AM CDT FRI SEP 9 2016/ DISCUSSION... Old outflow boundary has washed out but KS convection has pushed a new boundary into parts of northeast OK early this morning. Profiler data showing a 30-35kt southwesterly low-level jet feeding into the region...so could see some scattered showers/storms the remainder of the night and into the morning hours...especially across northeast OK and possibly northwest AR. Will trend down PoPs into the afternoon...with one more and humid day expected. Heat index values could push advisory criteria...but no headlines are planned for now. Attention then turns to increasing storm chances for tonight. A combination of a vigorous northern stream shortwave and weaker southern stream system will push a cold front through KS this afternoon and eventually into our region overnight. Pre-frontal atmosphere will be sufficiently unstable to support convection along the front...and expect an organized cluster of showers/storms to impact northeast OK this evening and eventually sag southward through the night. Initial storms could be strong/severe during the evening with a general weakening trend overnight. Will also need to watch the heavy rainfall possibility...mainly along the KS/OK border region. Rainfall will shift south of the area by early Saturday...with cooler/drier air in store for the remainder of the weekend. Westerly/southwesterly mid-level flow returns toward mid-week which should push a weak boundary into the area. Precipitation chances will return by this time and likely persist through the end of the week. Have kept PoPs in slight chance/low chance category for now. && .PRELIMINARY POINT TEMPS/POPS... TUL 96 65 80 55 / 50 80 10 0 FSM 96 74 83 58 / 10 70 40 0 MLC 96 68 80 56 / 10 70 30 0 BVO 94 65 79 49 / 50 80 10 0 FYV 90 67 76 48 / 20 80 20 0 BYV 89 67 78 52 / 20 80 20 0 MKO 95 67 78 54 / 30 80 20 0 MIO 92 65 78 51 / 50 80 10 0 F10 96 66 78 56 / 40 80 20 0 HHW 94 72 85 61 / 10 50 50 0 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...11 LONG TERM....18 AVIATION...11
Hazardous weather outlook, Sep 9, 5:06 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
506 AM CDT FRI SEP 9 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
506 AM CDT FRI SEP 9 2016
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON AND EVENING.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON AND EVENING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTERNOON.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE ONGOING THIS MORNING
ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
LOCALLY HEAVY RAIN AND GUSTY WINDS CAN BE EXPECTED WITH THIS
ACTIVITY. ACTIVITY WILL DROP OFF LATER THIS MORNING WITH A SECOND
ROUND EXPECTED LATER THIS EVENING...WITH A LIMITED POTENTIAL FOR
STRONG TO SEVERE STORMS.
HEAT INDICES OF UP TO 105 CAN BE EXPECTED THIS AFTERNOON. THREAT
WILL RAPIDLY DECREASE LATER THIS EVENING AS COLD FRONT APPROACHES
THEN MOVES THROUGH THE REGION.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AFTER THE COLD FRONT MOVES THROUGH...THE REMAINDER OF THE WEEKEND
LOOKS QUIET. THUNDERSTORM CHANCES RETURN EARLY NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Sep 9, 5:38 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 538 AM CDT FRI SEP 9 2016 OKZ061>063-067-068-091130- ROGERS OK-WAGONER OK-CHEROKEE OK-DELAWARE OK-MAYES OK- 538 AM CDT FRI SEP 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAYES...SOUTH CENTRAL ROGERS...SOUTHWESTERN DELAWARE...NORTH CENTRAL CHEROKEE AND NORTHEASTERN WAGONER COUNTIES UNTIL 630 AM CDT... AT 537 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF CHOUTEAU...MOVING NORTHEAST AT 40 MPH. WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... PRYOR CREEK... CHOUTEAU... LOCUST GROVE... SALINA... KANSAS... SPAVINAW... OAKS... HOOT OWL... LEACH... SPAVINAW STATE PARK... CHLOETA... SPORTSMEN ACRES COMMUNITY... TWIN OAKS... ROSE... SNOWDALE STATE PARK... MAZIE... MURPHY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3603 9542 3620 9551 3648 9491 3619 9475 TIME...MOT...LOC 1037Z 246DEG 38KT 3615 9538
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:34 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Sep 8, 8:03 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Sep 8, 8:25 PM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Sep 8, 8:48 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 4 hr |
| Sep 9, 5:38 AM CDT | Special Weather Statement | TSA | Mayes | 52 min |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.